# SDR AALA201709269026

- Difficulty date: September 13, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 59,965 hours, 25,966 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 02758
- Condition: Corroded
- Location: Te Flap
- Part time: 39,836 hours, 28,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND WING INBOARD FLAP INTERCONNECTING STRUT BETWEEN RIBS 9 AND 10. REPLACED INTERCONNECTING STRUT PER AMM 27-51-44.
